# SDR AWXA0000637

- Difficulty date: September 8, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- Aircraft time: 58,240 hours, 43,275 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546423264
- Part serial: 114
- Condition: Nicked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 3 SLAT T/E SKIN OUT OF LIMITS AFTER BLEND OUT OF NICK.  COMPLIED WITH   ER 15-5742-00236-551, NDT NO CRACKS NOTED.
